RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lobachevskii J. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lobachevskii J. Math., 2019, Volume 40, Number 9, Pages 1410–1416 (Mi ljm187)  

On Kähler Geometry of Infinite-dimensional Complex Manifolds $\mathrm{Diff}_+(S^1)/S^1$ and $\mathrm{Diff}_+(S^1)/\mathrm{Mob}(S^1)$

A. G. Sergeev

Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, 119991 Russia

DOI: https://doi.org/10.1134/S199508021909018X


Bibliographic databases:

Received: 06.03.2019
Revised version: 20.03.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ljm187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Number of views:
    This page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019